Steady-state motion of a Mode-III crack on imperfect interfaces

H...............H

Show simple item record

dc.contributor.author Movchan, A. B.
dc.contributor.author Mishuris, Gennady
dc.contributor.author Movchan, N. V.
dc.date.accessioned 2008-12-08T10:35:20Z
dc.date.available 2008-12-08T10:35:20Z
dc.date.issued 2006
dc.identifier.citation Movchan , A B , Mishuris , G & Movchan , N V 2006 , ' Steady-state motion of a Mode-III crack on imperfect interfaces ' Quarterly Journal of Mechanics and Applied Mathematics , vol 59 , no. 4 , pp. 487-516 . , 10.1093/qjmam/hbl013 en
dc.identifier.issn 1464-3855
dc.identifier.other PURE: 89035
dc.identifier.other dspace: 2160/1432
dc.identifier.uri http://hdl.handle.net/2160/1432
dc.description Mishuris, Gennady; Movchan, N.V.; Movchan, A.B., (2006) 'Steady-state motion of a Mode-III crack on imperfect interfaces', Quarterly Journal of Mechanics and Applied Mathematics 59(4) pp.487-516 RAE2008 en
dc.description.abstract The aim of the present paper is to analyse the behaviour of the stress and displacement fields in the vicinity of the tip of a crack moving along a bi-material interface. For simplicity, we consider a straight interface of infinite extent. We assume that the two phases are separated by a thin layer which is either ‘soft’ or ‘stiff’ compared to the other two phases. We derive the transmission conditions which take into account the material properties of the layer and model the way the load is transferred across the layer from one phase to the other. We assume that the point of interchange in the boundary/transmission conditions coincides with the crack tip that moves along the interface boundary with a constant speed. We develop an integral equation formulation and derive asymptotic formulae for the out-of-plane displacement and the Mode-III stress intensity factor associated with such a motion of the crack inside the interphase layer. The theoretical results are illustrated by numerical examples. en
dc.format.extent 30 en
dc.language.iso eng
dc.relation.ispartof Quarterly Journal of Mechanics and Applied Mathematics en
dc.title Steady-state motion of a Mode-III crack on imperfect interfaces en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1093/qjmam/hbl013
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account